It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Liver & Pancreas Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-07-2007, 09:08 AM   #1
Senior Member
(female)
 
Join Date: Jun 2004
Posts: 123
lucybooz HB User
know nothing about liver problems but i'm wondering?????

i have no clue about liver problems and i wouldn't be concerned about myself having one, were it not for the fact that i take ultracet (2) EVERY day and have done so for several years. this is for arthritis pain. i get my blood checked regularly and had it done maybe 3 months ago (doc said it was ok). about 2 weeks ago i started having pain (like i've been punched and beat up - muscular type) in the midriff section of my body - going around to the back. doesn't hurt when i'm still, only when i move and use that part of my body. a good way to describe the area involved is: i wear a back brace when i work (i'm a server) and that is the area that is hurting.

my question is, would liver problems cause that type of pain?

i'm going to my back doctor (have chronic back problems) in 2 weeks and i will talk with him about it, but i was just wondering if this type of pain is typical with liver problems (because of the ulracet i take so regularly).

thanks, lucy

 
Sponsors Lightbulb
   
Old 10-07-2007, 11:21 AM   #2
Veteran
(male)
 
Join Date: Jan 2006
Location: san diego ca
Posts: 387
icehouse3z HB Usericehouse3z HB Usericehouse3z HB Usericehouse3z HB Usericehouse3z HB Usericehouse3z HB Usericehouse3z HB Usericehouse3z HB User
Re: know nothing about liver problems but i'm wondering?????

no , you probably just pulled something, ultracet doesnt cause liver problems

 
Sponsors Lightbulb
   
Old 10-07-2007, 06:40 PM   #3
Senior Member
(female)
 
Join Date: Jun 2004
Posts: 123
lucybooz HB User
Re: know nothing about liver problems but i'm wondering?????

thank you so much for replying. i'm happy to hear this.

 
Old 11-18-2007, 10:06 PM   #4
Newbie
(female)
 
Join Date: Nov 2007
Location: Grand Rapids, MI USA
Posts: 2
lori77 HB User
Re: know nothing about liver problems but i'm wondering?????

Quote:
Originally Posted by lucybooz View Post
i have no clue about liver problems and i wouldn't be concerned about myself having one, were it not for the fact that i take ultracet (2) EVERY day and have done so for several years. this is for arthritis pain. i get my blood checked regularly and had it done maybe 3 months ago (doc said it was ok). about 2 weeks ago i started having pain (like i've been punched and beat up - muscular type) in the midriff section of my body - going around to the back. doesn't hurt when i'm still, only when i move and use that part of my body. a good way to describe the area involved is: i wear a back brace when i work (i'm a server) and that is the area that is hurting.

my question is, would liver problems cause that type of pain?

i'm going to my back doctor (have chronic back problems) in 2 weeks and i will talk with him about it, but i was just wondering if this type of pain is typical with liver problems (because of the ulracet i take so regularly).

thanks, lucy
Actually, ultracet is a combination drug of tramadol and acetaminophen (ie tylenol). When taking this drug, it is important to limit your total daily intake of acetaminophen to 4000 mg or less a day as acetaminophen can cause liver problems. If you have liver problems, limit your intake (the jury is out on this, but experts at liver conference recommend no more than 2000 mg of acetaminophen per day. Check the manufacturer's website for the amount of acetaminophen in ultracet. The ones I read said 325 mg per tablet and recommended no more than 8 tablets per day.

Last edited by lori77; 11-18-2007 at 10:07 PM.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
liver infiltration or fatty livers COBBROZ133 Women's Health 0 04-22-2010 01:10 PM
Would anyone know answer to this,kidney stones Gram4 Kidney Disorders 4 05-19-2009 07:45 AM
Nothing works for me wdiguy Thyroid Disorders 11 06-22-2007 09:57 AM
Liver problems from Lipitor? kaye alexandra Liver & Pancreas Disorders 1 05-24-2007 09:21 AM
Inflamed Liver _Paul High & Low Blood Pressure 9 04-29-2007 07:47 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 07:04 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!